# SDR YENA20150816371

- Difficulty date: August 16, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 61,421 hours, 22,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 054116
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 34,158 hours, 12,140 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND EMERGENCY AISLE FLOOR LIGHT INOPERATIVE AT ROW 9 AND 11. R & R EMERGENCY LIGHT BATTERY IAW AMM 33-51-38.  OPS CHECK GOOD.
